Cumulant-moment relation in free probability theory

Pielaszkiewicz, Jolanta, Singull, Martin, von Rosen, Dietrich . Acta et Commentationes Universitatis Tartuensis de Mathematica 2014. 18 (2) :265-278

Locate this article in:

Bibtex

@article{CIS-283755,
  Author = {Pielaszkiewicz, Jolanta and Singull, Martin and von Rosen, Dietrich},
  Title = {Cumulant-moment relation in free probability theory},
  Journal = {Acta et Commentationes Universitatis Tartuensis de Mathematica},
  Volume = {18},
  Number = {2},
  Year = {2014},
  Pages = {265--278},
  Keywords = {random matrices, stieltjes transform, non-commutative probability space, moments, free cumulants, r-transform}
}

Similar articles